Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Child has fever. Given crocin. Safe to give Meftal-p?

my son is having fever from morninig,i gave him crocin 1ml as per his temperaturt but fever was not comining down on top of that he is continusley crying and not eating food. i consult to his doctor she suggest to give him meftal-p drops if his temperature crss his temp is 101.5 so i gave meftal-p 2.5ml i just want to know by giving this medicine he will be all right or dr u please suggest me some other antibiotic medicine.i cant see his pain he is crying and not eating food.for how all this fever will remain dr.
Asked On : Tue, 23 Apr 2013
Answers:  2 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thanks for your query.
Your baby is having fever which is mostly viral in nature nd settles in few days.
Continue with acetaminophen as per dosage 15 mg /kg every 4 to 6 hourly till fever is above 100F.
Continue with meftal also when needed.
Do tepid sponging when temperature is above 102F.
Give plenty of fluids.

If fever persist after 24 hours or he is irritable and refusing feeds get him re evaluated by pediatrician to see for any focus of infection.

Wishing your baby good health.
God bless.
Answered: Tue, 23 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Pediatrician Dr. Himanshi Kashyap's  Response

I assume your son is around a year since you haven't mentioned his age.
Your son is likely to be suffering from viral fever and virals usually subside in during this period can get cranky and loose their appetite.

For fever you can safely give crocin or Meftal P .The advantage of giving meftal is the action remains for a 6-8hrs whereas Crocin acts for 4-6hrs.While on these medication you need to keep the child well hydrated.

It can be quite a task taking care of a sick baby but you will have to be patient and give time for the viral to subside.
Giving antibiotic will not solve the problem in fact might generate more side effects.i would suggest you to get in touch with his doctor if he gets dehydrated and if fever does not subside in 3 days.

Take care.
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor